Sudafed Decongestant Liquid 100ml

£3.99

  • Active Ingredient: Pseudoephedrine Hydrochloride
  • Provides Relief From Congested Nasal Passages and Sinuses
  • Buy With Confidence From UK Registered Pharmacy

Sudafed Decongestant Liquid is a medicine which is used to provide relief from the symptoms of blocked nose or sinuses and catarrh associated with colds.

In stock

SKU: Sudafed?decongestant liquid 100ml Categories: , , ,

Discreet Packaging

UK Based

Medication

Product Description

Buy Sudafed Decongestant Liquid Online

My Pharmacy is the best place to Buy Sudafed Decongestant Liquid Online. To Buy Sudafed Decongestant Liquid Online UK Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.

Buy Sudafed Decongestant Liquid UK Next Day Delivery

Through My Pharmacy you can Buy Sudafed Decongestant Liquid UK Next Day Delivery Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Sudafed Decongestant Liquid

Sudafed Decongestant Liquid is used to provide relief from the symptoms of a blocked nose or sinuses and catarrh associated with colds. It contains the active ingredient called pseudoephedrine hydrochloride, which is a decongestant that relives nasal and sinus congestion.

You may experience blocked sinuses or a blocked nose when you are suffering from hay fever, sinusitis, colds and other infections. Sudafed decongestant liquid won’t cure these particular illnesses, but will help with quality of life. For example, you have sinusitis and are struggling to sleep at night because you can’t breathe through your nose.

Sudafed Nasal Decongestant Liquid

The Sudafed nasal decongestant liquid is a slightly different option when looking to relieve a blocked nose or sinus cavity. It contains a different active ingredient called xylometazoline hydrochloride which is a topical decongestant that relives nasal and sinus congestion.

As it’s a nasal spray, it’s also taken differently. Rather than using a spoon and taking the medication orally, you’ll use the provided Sudafed Nasal Decongestant Liquid bottle to spray each nostril.

Sudafed Decongestant Liquid Side Effects

Like with all medicine, Sudafed Decongestant Liquid Side Effects can occur but these aren’t experienced by everyone. If you experience any of these Sudafed Decongestant Liquid Side Effects, especially if any of them are getting progressively worse, immediately stop and speak to your doctor as soon as possible.

If you experience any of the following, stop using the medicine and seek immediate medical help:

  • Sudden onset of fever, reddening of the skin, or many small pustules may occur within the first 2 days of treatment with this medicine.
  • Severe headache, nausea, vomiting, confusion, fits, visual disturbances.
  • Swelling of the face, lips, mouth, tongue or throat which may cause difficulty in swallow or breathing.
  • Allergic reactions including skin rashes such as hives and itching.
  • Hallucinations or paranoid delusions.
  • Inflammation of the colon due to insufficient blood supply. Symptoms may include sudden abdominal pain or rectal bleeding.

Below is a list of Sudafed Decongestant Liquid Side Effects experienced more, or less when people have taken Sudafed solution.

Very Common

  • Headache

Common

  • Difficulty sleeping, nervousness or dizziness
  • Dry mouth or nausea

Unknown Frequency but have been reported to happen

  • Vomiting
  • Anxiety, irritability, feeling jittery, or feelings of extreme happiness
  • Heart attack/reduced blood flow to the heart which can cause discomfort or pain the chest, neck, back, jaw, shoulders or arms
  • Stroke
  • Pain when passing water
  • High blood pressure
  • Drowsiness
  • Reduced blood flow to the optic nerve

Sudafed Dry Coughs With Decongestant Liquid

Sudafed Dry Coughs with Decongestant Liquid has been discontinued in the UK. It’s another decongestant liquid that was used to relieve congestion and a dry cough.

Instead of containing just one active ingredient, Sudafed Dry Coughs with decongestant liquid contains two, Dextromethorphan and pseudoephedrine.

Dextromethorphan is a cough suppressant and is used to suppress a dry, tickly, unproductive (no mucus) cough. It works by blocking the nerve signals responsible for coughing; “Coughing Centre” which in turn stops the muscles responsible for coughing from activating.

Pseudoephedrine is a decongestant. It performs by acting on alpha receptors found in the walls of blood vessels. These blood vessels are located in the nasal passages and sinuses. Once the ingredient has been inhaled/swallowed it will begin to narrow and contract these blood vessels, reducing the feeling of congestion and reducing the amount of mucus produced.

Does Sudafed Decongestant Liquid Contain Paracetamol?

A common question we are asked is “Does Sudafed Decongestant Liquid contain paracetamol?”

No, Sudafed Decongestant Liquid doesn’t contain paracetamol, nor any other pain killing ingredient.

Each bottle contains Pseudoephedrine hydrochloride 30 mg per 5 ml. As well as other ingredients such as Citric acid monohydrate, sucrose, glycerol, methyl hydroxybenzoate, sodium benzoate, ponceau, raspberry flavour and water.

If you are concerned about using paracetamol and Sudafed decongestant together or have similar questions to “Does Sudafed decongestant liquid contain paracetamol?” please speak to a doctor or pharmacist.

Can I Take Paracetamol With Sudafed Decongestant?

Another common question we are asked is “Can I take paracetamol with Sudafed decongestant?”

Assuming that taking a painkiller alongside Sudafed Decongestant is appropriate for you current condition, then yes, it’s completely fine to take paracetamol with Sudafed Decongestant Liquid.

Taking it with other nasal decongestants should be avoided. Other medications such as antihistamines and steroid nasal sprays should be fine.

Any questions related to “Can I take paracetamol with Sudafed Decongestant?” should be forwarded to your doctor or pharmacist. They may be able to provide alternatives to other medications that aren’t allowed to be used with Sudafed.

Active Ingredient In Sudafed

The active ingredient in Sudafed is called Pseudoephedrine, a decongestant that relieves stuffy or blocked noses and sinuses. This can occur when someone has a cold, the flu, allergies such as hay fever and a sinus infection.

Available in many forms, Pseudoephedrine can be purchased as twelve tablets/capsules or 100ml oral liquid. It can be bought from the local pharmacy, online pharmacies or supermarket.

For the majority of people over the age of 12 years old, the active ingredient in Sudafed can be taken without harm or side effects. Anyone below that age should not be given any medicine containing Pseudoephedrine. This includes any medication for colds and coughs that contain the active ingredient in Sudafed.

Pseudoephedrine – NHS Website

Sudafed Sinus Liquid

Sudafed Sinus Liquid is for oral use only and the bottle should be shaken thoroughly before use. You should not take more medication than the label tells you to. The spoon should be filled but not over filled. One side of the spoon has a 2.5ml dose limit and the other is 5ml dose limit.

Recommended Sudafed Sinus Liquid dose for children aged 6-12 years old

One large 5ml spoonful every 4-6 hours, up to 4 times a day.

Recommended Sudafed Sinus Liquid dose for children aged 12 years and over

Two large 5ml spoonful’s every 4-6 hours, up to 4 times a day.

  • Leave at least four hours between doses.
  • Do not take more than 4 doses in 24 hours.
  • If symptoms persist or worsen talk to your doctor.
  • Do not give to a child under 12 years old for more than 5 days without the advice of a doctor.

Sudafed Solution

If you’re thinking of using Sudafed Solution, you should first make sure none of the following apply to you:

  • Had an allergic reaction to Pseudoephedrine or other medications in the past
  • Suffer from high blood pressure
  • Currently have heart disease
  • Take medicines for depression known as monoamine oxidase inhibitors in the last two weeks
  • Diabetes
  • Overactive thyroid gland
  • Increased pressure in the eye, otherwise known as glaucoma
  • An enlarged prostate
  • Liver or kidney problems

If any of the above apply to you, tell a pharmacist or doctor before using Sudafed Solution.

Buy Sudafed Online

Looking to buy Sudafed online and want an easy and secure checkout experience? As a fully registered Online Pharmacy UK, My Pharmacy has a wide range of Online Prescription Treatments available allowing you to Order Prescription Online for most diseases and afflictions. Browse our range treatments from our Online Chemist below. All prescriptions are approved by our Consultation Service.

Once the consultation service has been answered, enter your delivery address and payment details via the secure checkout page and your order of buy Sudafed online will be dispatched the same day if placed before 4pm.

Side Effects

Sudafed Decongestant Liquid can have side-effects, like
all medicines, although these don’t affect everyone and
are usually mild.
If anyone experiences any of the following
stop using this medicine and seek immediate
help:■ Allergic reactions including skin rashes (which
may be severe and include blistering and peeling
of the skin) and itching.
■ Allergic reactions to other medicines containing
sympathomimetic drugs (stimulants or appetite
suppressants and drugs used to treat congestion
and asthma).
■ Hallucinations and paranoid delusions.
If anyone experiences any of the following,
stop using this medicine and talk to your
doctor:
■ An increased or irregular heartbeat, an increased
awareness of the heartbeat (palpitations), high
blood pressure.
■ Restlessness and sleep disturbances.
Other effects which may occur include: ■ Irritability, anxiety, excitability, nausea and
sickness.
■ Headache, difficulty in passing urine

Further Information

Click here For the patient information leaflet